# SDR SIMA20200726006

- Difficulty date: July 26, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT CRADLE ON LAV WALL IS BROKEN.  C/A COMPLETE: R & R EMERGENCY FLASHLIGHT CRADLE ON LAV WALL, IAW EMB 145 AMM 33-50-16.  OPS CHECK GOOD.
